# SDR SIMA20150327002

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 25,429 hours, 21,490 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG FWD PYLON YOKE HAS RUB DAMAGE, HEAD DAMAGE, TO A JO-BOLT FASTENER LOCATED ON THE LOWER AFT SECTION ABOUT 3RD UP FROM THE BOTTOM.  COMPLIED WITH ERS EM-54MR-310 TEMPORARY REPAIR OF LT PYLON FWD YOKE GUSSET PLATE & FASTENER.  DEFERRED IAW ERS-EM-54MR-310.
